# SDR AALA202103159002

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,115 hours, 7,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE 4R CENTRALIZED INTERCOMMUNICATION DATA SYSTEM MESSAGE. SERVICED DOOR ASSIST BOTTLE ON 4R DOOR PER AMM 25-62-00.
